Increased seizure susceptibility and other toxicity symptoms following acute sulforaphane treatment in mice

2017
journal article
article
cris.lastimport.wos2024-04-10T00:34:55Z
dc.affiliationWydział Farmaceutyczny : Zakład Farmakokinetyki i Farmacji Fizycznejpl
dc.cm.date2020-01-07
dc.cm.id82169
dc.contributor.authorSocała, Katarzynapl
dc.contributor.authorNieoczym, Dorotapl
dc.contributor.authorKowalczuk-Vasilev, Edytapl
dc.contributor.authorWyska, Elżbieta - 133861 pl
dc.contributor.authorWlaź, Piotrpl
dc.date.accessioned2020-01-17T09:16:28Z
dc.date.available2020-01-17T09:16:28Z
dc.date.issued2017pl
dc.description.physical43-53pl
dc.description.points40pl
dc.description.volume326pl
dc.identifier.doi10.1016/j.taap.2017.04.010pl
dc.identifier.eissn1096-0333pl
dc.identifier.issn0041-008Xpl
dc.identifier.projectROD UJ / Opl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/140568
dc.languageengpl
dc.language.containerengpl
dc.rightsDodaję tylko opis bibliograficzny*
dc.rights.licencebez licencji
dc.subtypeArticlepl
dc.titleIncreased seizure susceptibility and other toxicity symptoms following acute sulforaphane treatment in micepl
dc.title.journalToxicology and Applied Pharmacologypl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-10T00:34:55Z
dc.affiliationpl
Wydział Farmaceutyczny : Zakład Farmakokinetyki i Farmacji Fizycznej
dc.cm.date
2020-01-07
dc.cm.id
82169
dc.contributor.authorpl
Socała, Katarzyna
dc.contributor.authorpl
Nieoczym, Dorota
dc.contributor.authorpl
Kowalczuk-Vasilev, Edyta
dc.contributor.authorpl
Wyska, Elżbieta - 133861
dc.contributor.authorpl
Wlaź, Piotr
dc.date.accessioned
2020-01-17T09:16:28Z
dc.date.available
2020-01-17T09:16:28Z
dc.date.issuedpl
2017
dc.description.physicalpl
43-53
dc.description.pointspl
40
dc.description.volumepl
326
dc.identifier.doipl
10.1016/j.taap.2017.04.010
dc.identifier.eissnpl
1096-0333
dc.identifier.issnpl
0041-008X
dc.identifier.projectpl
ROD UJ / O
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/140568
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Dodaję tylko opis bibliograficzny
dc.rights.licence
bez licencji
dc.subtypepl
Article
dc.titlepl
Increased seizure susceptibility and other toxicity symptoms following acute sulforaphane treatment in mice
dc.title.journalpl
Toxicology and Applied Pharmacology
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
6
Views per month
Views per city
Wroclaw
2
Ashburn
1
Des Moines
1
Dublin
1

No access

No Thumbnail Available